Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 1, 2011, 3:28 PM EDT for Meriwether County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2011, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 1, 2011, 4:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Meriwether County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1954 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WWUS82 KFFC 011928
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 1 2011
GAZ067-012000-
328 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 400 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRIS CITY...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ODESSADALE...HARRIS CITY...WARM SPRINGS...
GREENVILLE...DURAND AND STOVALL. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3308 8479 3297 8461 3285 8470 3286 8474
3287 8475 3287 8481 3290 8487 3293 8486
3301 8487
TIME...MOT...LOC 1928Z 038DEG 5KT 3295 8477
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 1, 1:40 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 1, 1:40 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 PM EDT FRI JUL 1 2011
.UPDATE...
MADE SOME MINOR TWEAKS TO HOURLY TEMPS...BUT OTHERWISE NO MAJOR
CHANGES WARRANTING A ZONE UPDATE. WILL KEEP AN EYE ON POPS TODAY.
HRRR WANTS TO DEVELOP CONVECTION THIS AFTERNOON INITIALLY IN THE
MOUNTAINS...WORKING ITS WAY DOWN TO CENTRAL GEORGIA. SEEING SOME
CU DEVELOP OVER THE MOUNTAINS AT AFD TIME. FOR NOW...HAVE MADE NO
CHANGES BUT WILL KEEP AN EYE ON TRENDS AND POPS MAY NEED TO BE
ADJUSTED LATER.
TDP
&&
.PREV DISCUSSION... /ISSUED 733 AM EDT FRI JUL 1 2011/
SHORT TERM /TODAY THROUGH SUNDAY/...
/ISSUED AT 318 AM EDT FRI JUL 1 2011/
SUBTLE BUT IMPORTANT FEATURES ON THIS MORNING'S ANALYSIS. DESPITE
THE IMPRESSIVE AMPLITUDE OF THE MID-CONTINENT RIDGE AT 500 MB...ITS
SURFACE REFLECTION IS SURPRISINGLY FLAT AND WEAK. IN FACT...EARLY
MORNING CONVECTION IN UPPER MIDWEST IS MOVING THROUGH THE HEART OF
THE SFC RIDGE. ALOFT...TWO WELL-DEFINED SHORT-WAVES ARE EVIDENT IN
THE NORTHERLY FLOW BETWEEN THE RIDGE AND DEEP TROF OFF THE EAST
COAST. MODELS CAPTURE THIS AND THE ASSOCIATED CONVECTION WELL...SO
WILL FOLLOW THEM PRETTY CLOSELY.
THERE IS SOME MODEL DISAGREEMENT...HOWEVER...IN THAT THEY DIVERGE
MODERATELY IN THEIR SOLUTIONS FOR THE FATE OF THE ATLANTIC 500 MB
TROF /CLOSED LOW VS. ELONGATED TROF/. ALL AGREE THAT UPPER-LEVEL
RIDGE WILL PENETRATE INTO NEW ENGLAND...PUTTING US IN A NORTHEAST
FLOW FOR SATURDAY BEFORE SETTLING THE RIDGE OVER US ON SUNDAY.
AHEAD OF THIS RIDGING ...MODELS ALL BRING AN EVEN STRONGER
SHORT-WAVE THROUGH THE NORTHEAST FLOW ON SATURDAY WHICH HELPS
ESTABLISH A FAIRLY PRONOUNCED SFC TROF ACROSS THE STATE THROUGH
SUNDAY.
DEWPOINTS IN THE LOWER 70S REMAINED POOLED IN SOUTHERN GA WITH A
WELL-DEFINED GRADIENT ACROSS THE STATE. THAT BOUNDARY...ALONG WITH
APPROACHING WEAK COLD ADVECTION AND AFOREMENTIONED IMPULSES ALOFT
WILL KEEP LOW POPS IN THE PICTURE FOR TODAY AND SATURDAY. THIS IS
IN STARK CONTRAST TO MAV GUIDANCE WHICH CONTINUES TO KEEP AFTERNOON
POPS TOO LOW THROUGH THE WEEKEND. MAV POPS HAVE BEEN TOO LOW FOR
THE PAST SEVERAL DAYS...SO WENT WITH MET FOR AFTERNOON/EVENING POPS
BUT RAISED THEM FROM THEIR TOO-LOW VALUES FOR TODAY.
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
/ISSUED AT 318 AM EDT FRI JUL 1 2011/
I DO EXPECT CONVECTION TO LIGHT UP ALONG THE SURFACE TROF THAT
FORMS/CONTINUES ACROSS THE MIDDLE OF THE STATE AT THE BEGINNING OF
THE WEEK...BUT SUBSIDENCE WITH THE RIDGE ALOFT WILL CAP THE ACTIVITY
- TO WHAT DEGREE IS HARD TO ANTICIPATE THIS FAR OUT. NAM GOES WITH
HEAVY PRECIP ACCUMULATION IN SOUTH GA SUNDAY NIGHT. CERTAINLY TOO
EARLY TO BITE ON THAT...BUT INDICATIVE OF BETTER PRECIP CHANCES IN
CENTRAL AND SOUTH. LONG RANGE MODELS ALL SUGGEST AFTERNOON
CONVECTION TO SOME EXTENT EACH DAY THROUGHOUT THE WEEK. ECMWF IS A
LITTLE LESS AGGRESSIVE IN THE DIURNAL NATURE OF THE CONVECTION AND
STRIVES TO GENERATE PRECIP FROM MORE DYNAMIC FORCING OF APPROACHING
IMPULSES. WILL TIP FORECAST TO MORE TYPICAL SUMMER-LIKE SOLUTION OF
GFS AND CONTINUE LOW AFTERNOON POPS THROUGH THE WEEK.
TEMPS...LIKEWISE...WILL FOLLOW MOS CLOSELY.
CLIMATE...
/ISSUED AT 318 AM EDT FRI JUL 1 2011/
AFTERNOON CONVECTION IN SOUTH AND CENTRAL GEORGIA...ALONG WITH
NORTHERLY SFC FLOW IN NORTH GEORGIA SHOULD HELP MITIGATE EXCESSIVELY
HIGH TEMPS. CSG MAY FLIRT WITH RECORD HIGHS...BUT REST OF THE SITES
EXPECTED TO STAY BELOW RECORDS OVER THE HOLIDAY WEEKEND.
RECORDS FOR 07-01
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1927 72 2003 76 1990 58 1937
1936
KATL 99 1954 73 2003 78 1947 59 1938
1937
KCSG 99 2007 78 1966 78 1998 59 1958
1998 1950
1990
KMCN 103 1954 74 1924 78 1931 59 1923
1897
AVIATION...
18Z UPDATE...
A SURFACE TROUGH NEAR A CSG-MCN-AGS LINE WILL PROVIDE A FOCUS FOR
ISOLATED TSTMS AROUND THOSE SITES THIS AFTERNOON-EARLY EVENING. HAVE
KEPT TEMPO FOR CSG AND MCN. HAVE ADDED CB TO OTHER TAF SITES DUE TO
UNCERTAINTY OF EFFECTS OF SURFACE BOUNDARY AND ALSO SHORT WAVE
DRIFTING SOUTHWARD INTO TN. CEILINGS GENERALLY 4 TO 5THSD FT SCT TO
BKN THIS AFTERNOON AND EVENING. WINDS BASICALLY LIGHT AND VARIABLE
GOING SE TO SW 5KT OR LESS. SHOULD BE VARIABLE OR CALM OVERNIGHT.
LOOKS LIKE A MORE SOUTHWEST DIRECTION FAVORED FOR SATURDAY.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WINDS.
MEDIUM TO HIGH ON REMAINING ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 96 67 96 69 / 10 10 10 0
ATLANTA 94 72 94 72 / 10 10 20 20
BLAIRSVILLE 90 61 92 60 / 10 10 5 5
CARTERSVILLE 94 61 96 64 / 10 10 20 10
COLUMBUS 97 72 95 71 / 20 20 30 20
GAINESVILLE 93 70 94 71 / 10 10 10 5
MACON 97 69 95 69 / 30 20 20 20
ROME 96 61 97 65 / 10 10 20 10
PEACHTREE CITY 95 64 94 66 / 20 10 20 20
VIDALIA 95 71 93 71 / 20 20 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&Hazardous weather outlook, Jul 1, 4:46 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 446 AM EDT FRI JUL 1 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 446 AM EDT FRI JUL 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH OF LOW PRESSURE STALLED ACROSS CENTRAL GEORGIA WILL PROVIDE THE FOCUS FOR ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ISOLATED THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH. THE GREATER CHANCE FOR AFTERNOON THUNDERSTORM DEVELOPMENT WILL BE GENERALLY SOUTH OF A LINE FROM CARROLLTON TO ATHENS. .DISCUSSION... A WEAK SURFACE TROUGH OF LOW PRESSURE MEANDERING ACROSS CENTRAL GEORGIA WILL SERVE AS THE MAIN FOCUS FOR ISOLATED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. WEAK INSTABILITY AND WIND SHEAR WILL HELP HOLD THUNDERSTORM DEVELOPMENT BELOW SEVERE LIMITS. HOWEVER... AN ISOLATED PULSE SEVERE STORM CANNOT BE RULED OUT AS AN UPPER LEVEL DISTURBANCE IS EXPECTED TO TRAVERSE THE STATE DURING MAX HEATING. OTHERWISE... THE THUNDERSTORM THREAT WILL GREATLY DIMINISH BEFORE MIDNIGHT WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 1, 2:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND DMG SCOTT 32.55N 82.67W
06/30/2011 JOHNSON GA EMERGENCY MNGR
EM RELAYED A REPORT OF SEVERAL TREES DOWN IN SCOTT.
&&
AGIBBSLocal storm report, Jul 1, 2:51 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM LIGHTNING SCOTT 32.55N 82.67W
06/30/2011 JOHNSON GA EMERGENCY MNGR
EM RELAYED A REPORT OF A HOUSE BEING STRUCK BY LIGHTNING
IN SCOTT.
&&
AGIBBSSpecial weather statement, Jul 1, 2:52 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT FRI JUL 1 2011
GAZ096-107-011930-
252 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI AND BLECKLEY COUNTIES UNTIL 330 PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROYAL...MOVING SOUTH AT 10 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI
AND BLECKLEY COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH
OF THE STORM INCLUDE CARY...ROYAL...COLEY STATION...MAGNOLIA...
PORTER...COCHRAN...PAULK...OCMULGEE PUBLIC FISHING AREA...PULASKI
STATE PRISON...MOBLEY CROSSING...HARTFORD AND BAILEYS PARK.
&&
LAT...LON 3231 8357 3240 8353 3239 8351 3241 8348
3246 8349 3253 8335 3250 8325 3235 8329
3234 8330 3233 8329 3231 8330 3229 8334
3226 8336
TIME...MOT...LOC 1853Z 017DEG 7KT 3244 8338Special weather statement, Jul 1, 3:23 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT FRI JUL 1 2011 GAZ072-073-084-012000- 323 PM EDT FRI JUL 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN JONES...WILKINSON AND BALDWIN COUNTIES UNTIL 400 PM EDT... AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOPERS...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JONES...WILKINSON AND BALDWIN COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SCOTTSBORO...PANCRAS... BROWNS CROSSING...COOPERS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3286 8323 3294 8344 3309 8335 3303 8316 TIME...MOT...LOC 1923Z 025DEG 7KT 3299 8330
Special weather statement, Jul 1, 3:24 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT FRI JUL 1 2011
GAZ070-071-012000-
324 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MONROE AND LAMAR COUNTIES UNTIL 400 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JOHNSTONVILLE...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MONROE AND LAMAR COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE HIGH FALLS STATE PARK...CHAPPEL MILL...
LIBERTY HILL...JOHNSTONVILLE...COLLIER...REDBONE...GOGGINS...MILNER
AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3318 8414 3318 8413 3320 8410 3320 8401
3309 8391 3296 8409 3315 8423
TIME...MOT...LOC 1924Z 037DEG 4KT 3311 8405Special weather statement, Jul 1, 3:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 1 2011
GAZ067-012000-
328 PM EDT FRI JUL 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MERIWETHER COUNTY UNTIL 400 PM EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARRIS CITY...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MERIWETHER COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE ODESSADALE...HARRIS CITY...WARM SPRINGS...
GREENVILLE...DURAND AND STOVALL. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3308 8479 3297 8461 3285 8470 3286 8474
3287 8475 3287 8481 3290 8487 3293 8486
3301 8487
TIME...MOT...LOC 1928Z 038DEG 5KT 3295 8477The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 44 min |
| Jun 30, 9:24 PM EDT | Special Weather Statement | FFC | Twiggs | 36 min |
| Jun 30, 9:56 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 49 min |
| Jul 1, 2:52 PM EDT | Special Weather Statement | FFC | Bleckley | 38 min |
| Jul 1, 3:23 PM EDT | Special Weather Statement | FFC | Baldwin | 37 min |
| Jul 1, 3:24 PM EDT | Special Weather Statement | FFC | Lamar | 36 min |
| Jul 1, 3:49 PM EDT | Special Weather Statement | FFC | Washington | 26 min |
| Jul 1, 4:05 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 1, 4:41 PM EDT | Special Weather Statement | FFC | Chattahoochee | 34 min |
| Jul 1, 4:45 PM EDT | Special Weather Statement | FFC | Spalding | 30 min |
| Jul 1, 4:48 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jul 1, 5:22 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Jul 1, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 35 min |
| Jul 1, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 33 min |
| Jul 1, 5:56 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.